# SDR SWAA2020030942287

- Difficulty date: February 19, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FWD CARGO COMP STA 500B TO STA 500D RBL24 STR 25R SIDE PLATE( Z-CHANNEL) SPOTS CORROSION, WL 156.5         REMOVED AND REPLACED  Z CHANNEL IN FWD CARGO COMP FROM STA 500A TO 500D, RBL 24, STR25R REF B737-7 SRM 51-40-02-0G-0 DRAWING 143A7500
